CSpace
非线性中立型时滞差分方程解的渐近性
林诗仲1; 俞元洪2; 杨绥民3
1999
Source Publication系统科学与数学
ISSN1000-0577
Volume019Issue:002Pages:129
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49751
Collection中国科学院数学与系统科学研究院
Affiliation1.海南师范大学
2.中国科学院数学与系统科学研究院
3.内蒙古经济管理干部学院
Recommended Citation
GB/T 7714
林诗仲,俞元洪,杨绥民. 非线性中立型时滞差分方程解的渐近性[J]. 系统科学与数学,1999,019(002):129.
APA 林诗仲,俞元洪,&杨绥民.(1999).非线性中立型时滞差分方程解的渐近性.系统科学与数学,019(002),129.
MLA 林诗仲,et al."非线性中立型时滞差分方程解的渐近性".系统科学与数学 019.002(1999):129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
[杨绥民]'s Articles
Baidu academic
Similar articles in Baidu academic
[林诗仲]'s Articles
[俞元洪]'s Articles
[杨绥民]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林诗仲]'s Articles
[俞元洪]'s Articles
[杨绥民]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.